| Catalog Number |
7209017 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Event or Problem Description
It was reported that, during an arthroscopic procedure, the biorci-ha screw broke while inserting at site.Surgery was completed with a back-up device instead.There was a surgical delay of less than 30 minutes, and no further complications were reported.
Additional Manufacturer Narrative
H10: h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: the reported device was received for evaluation.A visual evaluation showed the device was returned in original packaging with the batch number of the complaint on the label.The anchor has fractured into multiple pieces.Bio debris is present.Based on the condition of the product material found during visual inspection, it was determined the device damage was caused by the application of improper/excessive force.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.The root cause of the reported event could not be determined since findings can not lead to a clear cause of the reported event.Factors that could have contributed to the reported event include an inadvertent impact event that may have occurred during device transportation, rough shipping and handling, or at the customer site, as well as the application of an unintended, inappropriate, or excessive force to the device.Based on this investigation, the need for corrective action is not indicated.